# SDR ASOA20160912046

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 30,408 hours, 18,192 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700083432
- Part serial: 04126898
- Condition: Faulted
- Location: Zone 100
- Part time: 30,414 hours, 18,198 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ACFT GOES INTO R/O AND G/A MODE DURING TAKEOFF AND ON APPROACH AND UNABLE TO SWITCH OUT OF IT.  MAINTENANCE R & R IC-600 NR 2 WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
